# SDR AALA202103269010

- Difficulty date: March 25, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10184
- Aircraft time: 955 hours, 276 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DIFFICULT TO OPEN AND CLOSE LAVATORY 3L DOOR. SECURED LOOSE HARDWARE AND ALIGNED DOOR IAW AMM 25-45-00, OPS CHECK GOOD.
